I started the Nuvaring on May 3 and my period cycle has not ended to this day may 19. My dr said it is normal but I have never felt this drained and tired all the time. Is this normal?
Yes, unfortunately when you start a new hormonal contraception, your cycles can get irregular for the first three months. If it continues after that then please discuss with your doctor.
If you are feeling drained it could possibly have low iron ... please let your doctor know and perhaps start a iron supplement. All the best.
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2012 • 1 answer
NuvaRing - I have had the nuvaring in for three weeks now and I took the ring out four days ago and?
Posted 8 Jan 2014 • 3 answers
I took the NuvaRing out two weeks ago on Tuesday and put it in last week on Monday while I was still
Posted 15 Sep 2014 • 1 answer
Posted 16 Dec 2015 • 1 answer
Posted 15 May 2018 • 0 answers